MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX CUFFED ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX CUFFED ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/136/050
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation summary: six photos were received for evaluation.Per photos received, hole was observed near the inflation line assembled.Two samples were received in used condition from part number 100/136/050 within original package.The samples were inspected under normal conditions of illumination at 12¿ of distance.Hole was detected in both samples near the inflation line assembled.Occluded/blockage failure mode was confirmed.
 
Event or Problem Description
It was reported that air could not get in/out of the cuff properly while checking before use.The event occurred during priming at the facility, no patient involvement and no patient harm/adverse event reported.

Brand Name
PORTEX CUFFED ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21333080
Report Number9617604-2025-00107
Device Sequence Number20955885
Product Code BTR
UDI-Device Identifier15019315021053
UDI-Public(01)15019315021053(17)280301(10)4364635
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/136/050
Device Lot Number4364635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown